# SDR SWAA2022061611970

- Difficulty date: May 26, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dirty
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV OUTSIDE WALL 2 EACH EMERGENCY FLASH LIGHTS DIRTY. / [01] CLEANED FWD LAV OUTSIDE WALL 2 EACH EMERGENCY FLASH LIGHTS AS REQUIRED PER SOPM 20-30-03
